# SDR SWAA2025120241018

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N8788L
- Make and model: Boeing 737-8
- Aircraft serial: 67777
- Aircraft time: 9,803 hours, 4,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLASH LIGHT FWD GALLEY INOPERATIVE.   RERACKED FLASHLIGHT PER AMM 25-64-00.
